MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS PRESS FIT STEM; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS PRESS FIT STEM; SHOULDER JOINT METAL PROSTHESIS
Model Number CEMENTLESS STEM D15MM L125MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"it was reported that a patient underwent a revision surgery for glenoid loosening.Patient id : (b)(6)".

Brand Name
AEQUALIS PRESS FIT STEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7467957
Report Number3000931034-2018-00053
Device Sequence Number13716198
Product Code KWS
UDI-Device Identifier03700386915857
UDI-Public03700386915857
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K980244
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberCEMENTLESS STEM D15MM L125MM
Device Catalogue NumberDWB742
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2018
Initial Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient Weight100